Alert archive / North Carolina / Severe Thunderstorm Warnings in 2025

Severe Thunderstorm Warning 44, NWS Newport/Morehead City, NC

May 15, 2025Beaufort County, Craven County, Pamlico County, North Carolina

NWS Newport/Morehead City, NC issued this severe thunderstorm warning at May 15, 2025, 7:28 PM EDT for Beaufort County, Craven County, Pamlico County, North Carolina. It was in force for 47 min. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
May 15, 2025, 7:28 PM EDT (23:28 UTC)
Expired
May 15, 2025, 8:15 PM EDT
In force
47 min
Issued by
NWS Newport/Morehead City, NC
Area
Storm-based polygon
Tornado
Possible
Hail
1.0 in
Wind
60.0 mph

Counties Beaufort County, NC, Craven County, NC, Pamlico County, NC

The radar

The Morehead City radar (KMHX), 53 km from the middle of the area, began a volume at 23:31 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
May 15, 5:07 PM EDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Newport, NC (KMHX), launched 12:00Z, 11.5 hours before the alert went out and 52 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Newport, NC at 12:00Z on 2025-05-15Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1313 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Newport, NC at 12:00Z on 2025-05-15The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 105 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1313 J/kg
Mixed-layer CIN
-37 J/kg
Mixed-layer LCL
811 m above ground
0-6 km bulk shear
27 kt
0-1 km storm-relative helicity
105 m²/s²
0-3 km storm-relative helicity
125 m²/s²
Significant tornado parameter
0.5
Supercell composite
3.9

Open this sounding in Storm Lab

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Newport/Morehead City, NC wrote its last area forecast discussion before this severe thunderstorm warning went out at May 15, 2:34 PM EDT, 4 hours 54 minutes earlier.

Area forecast discussion, May 15, 2:34 PM EDT, 4 hours 54 minutes before
Area Forecast Discussion
National Weather Service Newport/Morehead City NC
234 PM EDT Thu May 15 2025

.SYNOPSIS...
Unsettled weather continues today as a trough axis moves through
the region. Summer-like weather arrives late this week as a
ridge of high pressure builds through the weekend.

&&

.NEAR TERM /THROUGH TONIGHT/...
As of 235 PM Thu...

KEY MESSAGES

 - Conditional severe thunderstorm risk late this afternoon and
   evening, best chances across the northern forecast area
   between 5-11 PM.

Latest analysis shows wavy front draped through the Mid-Atlantic
with weak troughing extending through the Carolinas. Isolated
seabreeze showers beginning to develop now. This afternoon,
heating of a moist boundary layer should lead to a gradual
erosion of the cap, with most guidance suggesting an area of
moderate to strong instability developing (MLCAPE of
2000-3000j/kg). Meanwhile, northwesterly flow aloft overtop
south to southwest SFC winds should lead to deep layer shear
increasing to 30-40kt. The overlap of strong instability and
moderate shear is more anomalous for this time of year.
Essentially we will be overlapping summer instability with
spring shear. At face value, the shear/instability combo today
is more than sufficient for severe thunderstorms, including the
potential for some higher end severe weather. However,
convection this afternoon and evening will be fighting against
warming temps aloft and upper level ridging building in from the
SW. At the sfc, forcing looks to be primarily driven by
sea/bay/river breezes, as well as a weak lee trough. Aloft, a
mid-level shortwave translating east out of the TN Valley may
also provide some support for lift.

Short-term guidance remains in good agreement depicting
isolated to scattered convective development where lift is
maximized...best chances across the northern portions of the
forecast area. Of note, some guidance is a bit more aggressive,
showing supercells upstream congealing into one or two clusters
that eventually move SE towards the coast during the evening
hours. With any deep convection that can develop, and be
sustained, the environment appears supportive of some higher end
severe weather (large hail of golf ball size or larger, and
damaging winds of 70+ mph). A low-end tornado potential appears
evident as well, although higher LCLs and weaker low-level flow
should keep this risk limited/more brief in nature. Lastly,
should clusters of thunderstorms develop, there would be a
locally enhanced wind risk. This appears to be one of those
potential high impact, but low confidence scenarios. The
environment supports some higher end severe potential, but the
above-mentioned limitations make it unclear whether or not deep
convection can develop and be sustained.

Warming temps aloft and mid/upper level ridging should lead to
a gradual decrease in convective coverage and intensity after
midnight.

&&

.SHORT TERM /FRIDAY/...
As of 235 PM Thu...

KEY MESSAGES

- Isolated strong to severe thunderstorms possible in the
  afternoon and evening

Ridge continues to build Friday combined with SW winds will
usher in a very warm airmass. Though dependent on cloud cover,
will likely see temps climb into the low 90s inland (possible
mid 90s) and low to upper 80s for the beaches. Main question
will be the convective potential Fri afternoon and evening.
Strength of the ridge should limit widespread convection, though
with sea/sound breezes, the strong instability (ML CAPE 3-4000
J/kg) and shear, there is potential for isolated to widely
scattered development (best chances across the northern 2/3 of
the area. If any showers or storms are able to develop there is
potential for a few stronger storms given the instability in
place.

&&

.LONG TERM /FRIDAY NIGHT THROUGH THURSDAY/...
As of 0400 Thursday...

Hot again on Saturday in downsloping flow, push highs into the
lower or mid 90s with dew points still in the upper 60s. Heat
indices in the upper 90s FRI, mid 90s SAT. Westerly flow
intersecting the sea breeze could produce isolated storms during
the afternoon with a slight uptick in rain chances during the
evening as a cold front approaches the area, crossing overnight.
Followed by a secondary backdoor front end of the weekend.

Quiet and relatively cool early through midweek ahead of the
next vertically stacked low to dig toward the Carolinas
late week.

&&

.AVIATION /18Z THURSDAY THROUGH TUESDAY/...
SHORT TERM /through Friday/...
As of 235 PM Thu...

KEY MESSAGES

 - Modest TSRA potential through late this afternoon and
   evening, with potential for brief periods of sub-VFR

VFR conditions expected through the period, outside of
convection. With daytime heating and destabilization, isolated
to scattered TSRA may redevelop by late afternoon into the
evening hours. There are a couple of limiting factors for TSRA
later today into tonight, however if TSRA manage to develop,
there will be a subsequent risk of large hail (>1" in diameter)
and 50-60kt+ winds. A low-end tornado risk appears evident as
well. Sub-VFR conditions would occur with any TSRA as well. It
appears that the TSRA risk will gradually decrease late tonight,
with isolated chances Friday afternoon and evening.

LONG TERM /Friday night through Tuesday/...
As of 0400 Thursday...Shower chances decrease late this week
and into the weekend, but isolated to scattered coverage will be
possible each day (primarily during the afternoon).

&&

.MARINE...
SHORT TERM /through tonight/...
As of 235 PM Thu...

KEY MESSAGES

 - Thunderstorms risk returns this afternoon and this evening

Latest obs show SW winds 5-15 kt with seas 2-4 ft this afternoon.
Modest southwesterly flow of 10-20 kt expected through tonight.
Within this flow, occasional gusts up to 25 kt will be possible
across the central waters and the Pamlico Sound. However, the
risk doesn't appear significant enough to warrant any marine
headlines. The modest southwesterly flow will keep seas elevated
(3-5 ft). Similar pattern expected Fri, SW 5-15 kt early
increasing to 10-20 kt late. The thunderstorm risk returns late
afternoon into this evening, with sct coverage. Where
thunderstorms develop this afternoon and evening, there will be
a risk of large hail and wind gusts in excess of 50kt.

LONG TERM /Friday night through Tuesday/...
As of 0400 Thursday...Boating conditions deteriorate Saturday
ahead of the next cold front to cross area waters leading to
probable SCA conditions in SWerly 15-25kt winds SAT afternoon
and evening. Secondary backdoor front sinks S across waters late
Sunday. High pressure builds in with Nerly surge late SUN
night/MON AM. Generally 10-15kt winds slowly through early week
N-NEerly Tuesday becoming Eerly Wednesday as offshore high
departs SEward and next low approaches from the W.

&&

.MHX WATCHES/WARNINGS/ADVISORIES...
NC...None.
MARINE...None.

&&

SYNOPSIS...MHX
NEAR TERM...CQD
SHORT TERM...CQD
LONG TERM...CEB
AVIATION...CQD/CEB
MARINE...CQD/CEB
Hazardous weather outlook, May 15, 5:13 PM EDT, 2 hours 15 minutes before
Hazardous Weather Outlook
National Weather Service Newport/Morehead City NC
513 PM EDT Thu May 15 2025

NCZ029-044>047-079>081-203-162115-
Martin-Pitt-Washington-Tyrrell-Mainland Dare-Greene-Beaufort-
Mainland Hyde-Northern Outer Banks-
513 PM EDT Thu May 15 2025

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.

Isolated to scattered thunderstorms may develop this afternoon and
this evening. Where thunderstorms manage to develop, the potential
exists for large hail up to golf ball size and damaging winds of 50
to 70 mph. A low end, and brief, tornado potential exists as well.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ204-205-162115-
Ocracoke Island-Hatteras Island-
513 PM EDT Thu May 15 2025

...SEVERE THUNDERSTORM WATCH 254 IN EFFECT UNTIL MIDNIGHT EDT
TONIGHT...
...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Severe Thunderstorm Watch.
   Moderate Rip Current Risk.

Isolated to scattered thunderstorms may develop this afternoon and
this evening. Where thunderstorms manage to develop, the potential
exists for large hail up to golf ball size and damaging winds of 50
to 70 mph. A low end, and brief, tornado potential exists as well.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ091-092-094-193-194-162115-
Lenoir-Jones-Pamlico-Northern Craven-Southern Craven-
513 PM EDT Thu May 15 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Isolated to scattered thunderstorms may develop this afternoon and
this evening. Where thunderstorms manage to develop, the potential
exists for large hail up to golf ball size and damaging winds of 50
to 70 mph. A low end, and brief, tornado potential exists as well.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ090-198-162115-
Duplin-Inland Onslow-
513 PM EDT Thu May 15 2025

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

No hazardous weather is expected at this time.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

No hazardous weather is expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

NCZ195-196-199-162115-
West Carteret-East Carteret-Coastal Onslow-
513 PM EDT Thu May 15 2025

...MODERATE RIP CURRENT RISK IN EFFECT UNTIL 8 PM EDT THIS EVENING...

This Hazardous Weather Outlook is for eastern North Carolina.

.DAY ONE...Tonight.

Please listen to NOAA Weather Radio or go to weather.gov on the
Internet for more information about the following hazards.

   Moderate Rip Current Risk.

.DAYS TWO THROUGH SEVEN...Friday through Wednesday.

Hazardous weather is not expected at this time.

.SPOTTER INFORMATION STATEMENT...

Spotter activation is not expected at this time.

In the hours before

Local storm report, May 15, 5:17 PM EDT, 2 hours 11 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
517 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0410 PM     Hail             2 SSE James City        35.04N 77.01W
05/15/2025  E1.25 Inch       Craven             NC   Public

            Social media report of half dollar sized
            hail. Time estimated from Radar.

&&

RJ
Special weather statement, May 15, 5:51 PM EDT, 1 hour 37 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
551 PM EDT Thu May 15 2025

NCZ029-044-152215-
Martin NC-Pitt NC-
551 PM EDT Thu May 15 2025

...A STRONG THUNDERSTORM WILL IMPACT NORTHERN PITT AND WESTERN MARTIN
COUNTIES THROUGH 615 PM EDT...

At 551 PM EDT, Doppler radar was tracking a strong thunderstorm near
Tarboro, moving east at 15 mph.

HAZARD...Wind gusts up to 40 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Greenville, Bethel, Stokes, Robersonville, House, Bruce, Pitt
Greenville Airport, Gold Point, Hamilton, Oak City, Parmele,
Everetts, Falkland, and Hassell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.

&&

LAT...LON 3606 7732 3601 7721 3599 7721 3597 7719
      3595 7720 3593 7719 3594 7713 3593 7712
      3593 7709 3594 7705 3560 7729 3570 7763
      3576 7752 3580 7747 3581 7742 3583 7739
      3582 7735 3591 7734 3600 7741 3607 7733
TIME...MOT...LOC 2151Z 278DEG 14KT 3582 7752

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...40 MPH

RJ
Special weather statement, May 15, 6:01 PM EDT, 1 hour 27 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
601 PM EDT Thu May 15 2025

NCZ046-047-203-152230-
Mainland Dare NC-Tyrrell NC-Northern Outer Banks NC-
601 PM EDT Thu May 15 2025

...STRONG THUNDERSTORMS WILL IMPACT NORTHEASTERN WASHINGTON AND DARE
COUNTIES THROUGH 630 PM EDT...

At 600 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms capable of producing a landspout along a line extending
from near Woodley to near Manns Harbor. Movement was east at 25 mph.

HAZARD...Landspouts, wind gusts up to 50 mph, and penny size hail.

SOURCE...Radar indicated.

IMPACT...Minor damage to outdoor objects is possible. Gusty winds
         could knock down tree limbs and blow around unsecured
         objects.

Locations impacted include...
Kill Devil Hills, Stumpy Point, Manns Harbor, Nags Head, Alligator,
Mashoes, Manteo, Columbia, East Lake, Colington, Whalebone,
Newfoundland, Buffalo City, Jockeys Ridge State Park, Roanoke Island
Festival Park, Wright Brothers National Monument, Nags Head Fishing
Pier, Avalon Pier, Wanchese, and Bodie Island Lighthouse.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.

&&

LAT...LON 3597 7545 3578 7545 3569 7574 3592 7638
      3598 7639 3596 7649 3606 7611 3610 7584
      3607 7580 3609 7574 3611 7575 3611 7572
TIME...MOT...LOC 2200Z 257DEG 22KT 3596 7632 3583 7575

LANDSPOUT...POSSIBLE
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TL
Local storm report, May 15, 6:54 PM EDT, 34 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
654 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0639 PM     Hail             Columbia                35.92N 76.25W
05/15/2025  M1.75 Inch       Tyrrell            NC   Public

            mPING report.

0525 PM     Tstm Wnd Dmg     Wanchese                35.84N 75.64W
05/15/2025                   Dare               NC   Emergency Mngr

            Downed power lines.

0545 PM     Waterspout       2 E Wanchese            35.84N 75.61W
05/15/2025                   AMZ231             NC   911 Call Center

            Waterspout reported south of Wanchese.

&&
Special weather statement, May 15, 7:01 PM EDT, 27 minutes before
Special Weather Statement
National Weather Service Newport/Morehead City NC
701 PM EDT Thu May 15 2025

NCZ045>047-081-152345-
Mainland Dare NC-Washington NC-Mainland Hyde NC-Tyrrell NC-
701 PM EDT Thu May 15 2025

...STRONG THUNDERSTORMS WILL IMPACT WASHINGTON...NORTHERN HYDE...WEST
CENTRAL DARE AND TYRRELL COUNTIES THROUGH 745 PM EDT...

At 701 PM EDT, Doppler radar was tracking a cluster of strong
thunderstorms along a line extending from Pleasant Grove to Frying
Pan Landing. Movement was southeast at 20 mph.

HAZARD...Wind gusts up to 50 mph and penny size hail.

SOURCE...Radar indicated.

IMPACT...Gusty winds could knock down tree limbs and blow around
         unsecured objects. Minor hail damage to vegetation is
         possible.

Locations impacted include...
Killkenny, Gum Neck, Kilkenny, Columbia, Woodley, Westover, Pleasant
Grove, Scuppernong, Fort Landing, Phelps Lake, Frying Pan Landing,
Pungo Lake, Alligator Lake, Mackeys, Roper, and Creswell.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

If outdoors, consider seeking shelter inside a building.

Torrential rainfall is also occurring with these storms and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.

A Severe Thunderstorm Watch remains in effect until midnight EDT for
eastern North Carolina.

&&

LAT...LON 3551 7565 3564 7658 3591 7672 3594 7669
      3595 7671 3594 7671 3593 7673 3594 7674
      3594 7673 3596 7672 3598 7669 3599 7640
      3587 7606
TIME...MOT...LOC 2301Z 312DEG 17KT 3592 7662 3580 7614

MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 MPH

TL
Local storm report, May 15, 7:21 PM EDT, 7 minutes before
Preliminary Local Storm Report
National Weather Service Newport/Morehead City NC
721 PM EDT Thu May 15 2025

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0715 PM     Flash Flood      1 NNW Outer Banks Fishi 35.90N 75.59W
05/15/2025                   Dare               NC   Broadcast Media

            Stalled vehicles in high water along South
            Old Oregon Inlet Road in South Nags Head.

&&

The office that day

Everything else NWS Newport/Morehead City, NC issued on the same UTC day.

IssuedProductOfficeCountiesLasted
May 14, 8:04 PM EDTSpecial Weather StatementMHXJones41 min
May 14, 10:06 PM EDTSpecial Marine WarningMHX84 min
May 14, 11:17 PM EDTSpecial Marine WarningMHX84 min
May 15, 3:43 AM EDTSpecial Marine WarningMHX47 min
May 15, 3:50 AM EDTSpecial Marine WarningMHX40 min
May 15, 4:30 AM EDTSpecial Marine WarningMHX45 min
May 15, 5:18 AM EDTSpecial Marine WarningMHX38 min
May 15, 5:19 AM EDTSpecial Marine WarningMHX41 min
May 15, 3:46 PM EDTSpecial Weather StatementMHXCraven29 min
May 15, 3:51 PM EDTSevere Thunderstorm WarningMHXCraven, Jones, Pamlico39 min
May 15, 3:52 PM EDTSpecial Marine WarningMHX68 min
May 15, 4:28 PM EDTSpecial Weather StatementMHXCraven32 min
May 15, 4:35 PM EDTSpecial Marine WarningMHX55 min
May 15, 4:58 PM EDTSpecial Weather StatementMHXDare47 min
May 15, 5:03 PM EDTSpecial Marine WarningMHX42 min
May 15, 5:05 PM EDTSpecial Weather StatementMHXHyde25 min
May 15, 5:10 PM EDTSpecial Weather StatementMHXGreene50 min
May 15, 5:22 PM EDTSevere Thunderstorm WarningMHXDare23 min
May 15, 5:24 PM EDTSpecial Marine WarningMHX66 min
May 15, 5:35 PM EDTAreal Flood AdvisoryMHXDare44 min
May 15, 5:41 PM EDTSpecial Marine WarningMHX64 min
May 15, 5:45 PM EDTSevere Thunderstorm WarningMHXDare15 min
May 15, 5:51 PM EDTSpecial Weather StatementMHXMartin24 min
May 15, 5:58 PM EDTSpecial Marine WarningMHX62 min
May 15, 6:01 PM EDTSpecial Weather StatementMHXTyrrell29 min
May 15, 6:07 PM EDTSevere Thunderstorm WarningMHXBeaufort, Martin, Pitt38 min
May 15, 6:09 PM EDTSevere Thunderstorm WarningMHXDare, Tyrrell51 min
May 15, 6:19 PM EDTFlash Flood WarningMHXDare3 hr
May 15, 6:26 PM EDTTornado WarningMHXTyrrell34 min
May 15, 6:28 PM EDTSpecial Marine WarningMHX62 min
May 15, 6:34 PM EDTTornado Warning Tornado observedMHXBeaufort, Martin, Pitt26 min
May 15, 6:57 PM EDTTornado Warning Tornado observedMHXBeaufort, Pitt33 min
May 15, 7:01 PM EDTSpecial Weather StatementMHXDare, Tyrrell, Washington44 min
May 15, 7:16 PM EDTSpecial Marine WarningMHX29 min
May 15, 7:43 PM EDTSpecial Marine WarningMHX32 min
May 15, 7:43 PM EDTTornado WarningMHXBeaufort, Craven32 min

Nearby

Severe Thunderstorm Warnings in North Carolina, 2025Every severe thunderstorm warning in 2025

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.